Inhomogeneous Diophantine approximation on integer polynomials with non-monotonic error function

Tom 160 / 2013

Natalia Budarina, Detta Dickinson Acta Arithmetica 160 (2013), 243-257 MSC: Primary 11J83; Secondary 11K60. DOI: 10.4064/aa160-3-2

Streszczenie

We prove that the Lebesgue measure of the set of real points which are inhomogeneously $\varPsi $-approximable by polynomials, where $\varPsi $ is not necessarily monotonic, is zero.

Autorzy

  • Natalia BudarinaDepartment of Mathematics
    NUI Maynooth
    Maynooth, Co. Kildare
    Republic of Ireland
    and
    Institute for Applied Mathematics
    Khabarovsk Division
    92 Zaparina St.
    680000 Khabarovsk, Russia
    e-mail
  • Detta DickinsonDepartment of Mathematics
    NUI Maynooth
    Maynooth, Co. Kildare
    Republic of Ireland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek